Sparse random graphs: Eigenvalues and eigenvectors
Article first published online: 5 MAR 2012
Copyright © 2012 Wiley Periodicals, Inc.
Random Structures & Algorithms
Volume 42, Issue 1, pages 110–134, January 2013
How to Cite
Tran, L. V., Vu, V. H. and Wang, K. (2013), Sparse random graphs: Eigenvalues and eigenvectors. Random Struct. Alg., 42: 110–134. doi: 10.1002/rsa.20406
- Issue published online: 21 NOV 2012
- Article first published online: 5 MAR 2012
- Manuscript Accepted: 29 JUL 2011
- Manuscript Revised: 29 APR 2011
- Manuscript Received: 4 OCT 2010
- Vietnam's National Foundation for Science and Technology Development, NAFOSTED
- NSF. Grant Numbers: DMS-0901216, AFOSAR-FA-9550-09-1-0167
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!